# SDR REXA20060026

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 11,637 hours, 10,214 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT UPON SELECTION OF FLAPS UP RECEIVED  FLAPS FAIL CAUTION MESSAGE.  FOLLOWED QRH, DECLARED EMERGENCY RETURNED TO RIC WITH UNEVENTFUL LANDING.  RESET FLAPS AND PLACED SYSTEM ON 72 HOUR WATCH PER AD 98-20-01.
